# SDR SIMA983651

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab SF340A
- Aircraft serial: 312
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BVO33020250
- Condition: Failed
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - SIDE WALL EMERGENCY EXIT LIGHT ADJACENT TO RIGHT FORWARD EMERGENCY EXIT DOES NOT ILLUMINATE.  REMOVED AND REPLACED BOTH LIGHT SOCKETS.  OPERATIONAL CHECK GOOD.  (M)
